Lexapro Anyone have headaches at first?

Discussion in 'Fibromyalgia Main Forum' started by Kat_in_Texas, Mar 22, 2006.

  1. Kat_in_Texas

    Kat_in_Texas New Member

    I have been on Lexapro (10mg I believe) for 8 days. No side effects (knock on wood!) but I have had a killer headache every day for about that long. I honestly can't recall if the headache started before or after I started taking the Lexapro, but I think it was after.

    Has anyone else had this effect from Lexapro? May just be a coincidence, even the weather could be the culprit. I've never had migraines, not sure if this would be considered one but if it is, I don't want it!! :eek:

    Thanks,
    Kat
  2. HagerTX

    HagerTX New Member

    One thing I highly recommend is keeping a medial diary. Keep track of symptoms, what you eat and what pills/supplements you take. Over time it can be a valuable resource to track trends.

    It's hard to say if Lexapro is doing that to you. I took it for a while and it gave me horrific stomach trouble, but I didn't see the trend until a year later.
  3. kimfibro

    kimfibro New Member

    i've been on it for over a year.

    i do get migraines once in a while but that's only started in the past 5 months or so. can't see blaming lexapro for those.

    i did, however, have awful headaches years back when i started Celexa. they were continuous when i began taking them. not pleasant.

    i can understand your frustration first hand. good luck with them and be sure to let your dr know of these headaches soon.

  4. Kryssi

    Kryssi New Member

    Oh yes, I had that problem too. It was bad. I had to try four different meds before I found one that worked (it gave me constipation but with some fiber that was easier than the constant headaches). Good luck to you!!
  5. lillyrose33

    lillyrose33 New Member

    Hi kat, yes it gave me a headache at first but went away. I have been on it over a month now. I am only taking 5mg. Talk with your doctor. Good luck and hope things get bettter.

    Cathy
  6. marw

    marw New Member

    Lexapro was the only med I tried that had potential because I had no other side effects.....all the others were a disaster!!! But the Migraine from the Lexpro became intolerable. I stoped taking it after a week, and the headache stopped. It was so bad it did not even resond to the Imitrex shot.

    The only other side effect I have ever heard about is dreams or nightmares. My friend took it for several months, but had to give up eventually because of that. By that time, it had done it's stuff for her and she didn't need it anymore anyway.

    Good luck with it.
    Margaret
  7. Kat_in_Texas

    Kat_in_Texas New Member

    I appreciate the input. The Lexapro certainly could be causing the headaches. I think I'll do as suggested and just keep track of it for a while and perhaps the headaches will go away as I adjust to the medication. I have only a very slight headache this morning so maybe I'm already getting there.

    Thanks to all, have a great day everyone!

    Kat